Quadrature formulas for rational functions

  1. Cala Rodriguez, F. 1
  2. Gonzalez-Vera, P. 2
  3. Jimenez Paiz, M. 2
  1. 1 Universidad Austral de Chile
    info

    Universidad Austral de Chile

    Valdivia, Chile

    ROR https://ror.org/029ycp228

  2. 2 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Journal:
Electronic Transactions on Numerical Analysis

ISSN: 1068-9613

Year of publication: 1999

Volume: 9

Pages: 39-52

Type: Article

Data source: Scopus